Psycho-Babble Medication Thread 922423

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Trouble with writing, meds related?

Posted by Deneb on October 25, 2009, at 15:56:49

I am finding I am skipping words when I write, in my posts, on chat, etc. I don't realize it until after I hit send, or post.

What is this phenomenon called? Should I be worried?

I skip whole words or I substitute other words for the right word, so that the sentence no longer makes sense.

 

Re: Trouble with writing, meds related?

Posted by rjlockhart04-08 on October 25, 2009, at 21:30:49

In reply to Trouble with writing, meds related?, posted by Deneb on October 25, 2009, at 15:56:49

if you taking a tranquilizer/ minor/major kind they can do that. Sometimes when I took Adderall i just skipped over things.

Do you take Seroquel?

 

Re: Trouble with writing, meds related? rjlockhart04-08

Posted by Deneb on October 25, 2009, at 21:42:59

In reply to Re: Trouble with writing, meds related?, posted by rjlockhart04-08 on October 25, 2009, at 21:30:49

No, but I take Risperdal. Does that do that too?

 

Re: Trouble with writing, meds related?

Posted by zzzz7 on October 26, 2009, at 21:57:33

In reply to Trouble with writing, meds related?, posted by Deneb on October 25, 2009, at 16:56:49

I thought I posted this yesterday. In case it didn't show up: I had this problem with Lamictal and to a lesser extent with memantadine and cyproheptadine.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.